# SDR 9702579976

- Difficulty date: February 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9340
- Make and model: Doug DC-9-31
- Aircraft serial: 47389
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Web
- Condition: Cracked
- Location: Bs 83
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CRACK IN NOSE LANDING GEAR WHEEL WELL HORIZONTAL PRESSURE PANEL, RIGHT SIDE AT FS 83.  REPAIRED PER EA 99-112046.
